Bulletin of the American Mathematical Society

On the classification of taut submanifolds

Michael Freedman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1067-1068.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537411

Mathematical Reviews number (MathSciNet)
MR0413143

Zentralblatt MATH identifier
0331.57013

Subjects
Primary: 57D95
Secondary: 57D65

Citation

Freedman, Michael. On the classification of taut submanifolds. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1067--1068. https://projecteuclid.org/euclid.bams/1183537411


Export citation

References

  • [Fl] M. Freedman, Surgery on codimension-2 submanifolds (to appear).
  • [F2] M. Freedman, Uniqueness theorems for taut submanifolds (to appear).
  • [K-M] M. Kato and Y. Matsumoto, Simply connected surgery of submanifolds in co-dimension two. I, J. Math. Soc. Japan 24 (1972), 586-608. MR 46 #6369.
  • [Q] F. Quinn, Almost canonical inverse images, Comment. Math. Helv. (1974).
  • [L] J. Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969), 229-244. MR 39 #7618.
  • [M] Y. Matsumoto, Knot cobordism and surgery in codimension 2, J. Fac. Sci. Univ. Tokyo Sect. IA 20 (1973), 253-317.